# SDR HAIHEEA9805

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8094L
- Make and model: Bell 206L-4
- Aircraft serial: 52125
- System (JASC): 3457 · Global Positioning System
- Part: Ga56 Antenna
- Part number: 0110014700
- Condition: Failed
- Location: Gps
- Component: Garmin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS ANTENNA NON-FUNCTIONAL.
